# SDR DXTA200601320

- Difficulty date: March 28, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 5,861 hours, 3,579 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electrical Sys
- Part number: NPN
- Part serial: NSN
- Condition: Unknown
- Location: Electrical Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO EXTEND GEAR NORMALLY DUE TO PREVIOUS ELECTRICAL PROBLEM (ABNORMAL CONDITION WITH THE CROSS TIE CLOSED RIGHT GEN ON APU OFF BATTERY NR 2 OFF EMERGENCY BUS WAS NOT POWERED NR 2 DC BUS SWITCH DID NOT INDICATE NORMAL OR EMERGENCY), EXTENDED GEAR MANUALLY.  RESET LANDING GEAR MANIFOLD, RESET N2 GEAR BOTTLE AND SERVICED, PERFORMED GEAR SWINGS.  WORK DONE IAW CHAP 32-30-00 OF THE CE 750 MM.
